# SDR QR9R2022110300001

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724039786
- Aircraft time: 2,752 hours
- System (JASC): 3400 · Navigation System
- Part: Gps
- Part number: 0110106000
- Part serial: 23428450
- Condition: No Indication
- Location: Cockpit
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING GARMIN SELF-TEST, NEITHER THE PILOT OR COPILOTS MSG ANNUNCIATOR ILLUMINATED. ADDITIONALLY, WHEN INDUCING A MSG GENERATING FAULT IN THE GPS, WAS UNABLE TO VIEW THE FAULT WHEN PUSHING THE MSG BUTTON ON THE #2 GPS. ALL LIGHTS WORK WHEN W/U IS HELD, BUT NOT DURING GARMIN SELF-TEST. REPLACED #2 GNS 430 IAW CMM 145MMS-023. MOC SUCCESSFULLY COMPLETED.
